# SDR C2XA08ON120

- Difficulty date: April 24, 2008
- Submitted: May 1, 2008
- Operation: Air carrier
- Aircraft: N17196
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500945
- Aircraft time: 7,024 hours, 3,687 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Linkage
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 0226 - SMF - FLIGHT CREW REPORTED MAIN CABIN DOOR HARD TO OPEN FROM INSIDE.  PERSONNEL ADJUSTED HANDLE LINKAGE AND LUBED DOOR, OPERATIONALLY CHECKED SATISFACTORY.  AIRCRAFT WAS RELEASED TO RETURN FOR SERVICE.
